| Model Number |
39215 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.
Event or Problem Description
It was reported that the accessory failed to secure the seal of the device.A floswitch hp was selected for use.During the course of the procedure, it was noted that the floswitch failed to secure a seal.Furthermore, in the off/closed position of the device, it still pulled air.No patient complications were reported.
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.An unopened box of 10 units was returned with no damage to the box and trays observed.Three other units were returned in an opened box.A visual inspection of the three units revealed all parts were assembled correctly.The female and male luers were in good condition and no damage was noted.A functional inspection revealed that the on/off bottom movement on each was normal with no resistance felt.
Event or Problem Description